MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Codes Capsular Bag Tear (2639); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that dib00 intraocular lens had a scratch/defect in the center and was observed after implantation.Doctor decided the scratch was noticeable so he cut the lens and removed it.No other information is available.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ asked but not available.Section d6a: if implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Section d6b: if explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information received on 08/01/2023.The following sections have been updated accordingly: section a2: date of birth: (b)(6) 1947.Section a3: gender : male.Correction: based on the additional information received.Section h6:health effect - clinical code: code 2639 - capsular bag tear.Device evaluation: product evaluation was not performed because the product has not been received.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Conclusion: the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17333552
Report Number3012236936-2023-01829
Device Sequence Number7361647
Product Code HQL
UDI-Device Identifier05050474731707
UDI-Public(01)05050474731707(17)260127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2026
Device Model NumberDIB00
Device Catalogue NumberDIB00U0175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale